MathSciNet Relay Station
MathSciNet bibliographic data
MR869679 26A21
Bogmér, A.; Sövegjártó, A. On universal functions. Acta Math. Hungar. 49 (1987), no. 1-2, 237–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement